# SDR 99ZZZX2810

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: KDC481T
- Condition: Disonnected
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER 300-HOUR INSPECTION ON AIRCRAFT, TEMPERATURE SENSOR CONNECTION WAS LEFT DISCONNECTED.  THIS CAUSES KDC481T TO GO TO A DEFAULT MODE AND LIMIT IAS FUNCTION TO 88 KNOTS.  NO ERROR CODES WERE GIVEN EXCEPT VMO LIMIT.  KDC481T WAS REPLACED TWICE BEFORE LOOSE CONNECTOR WAS FOUND.
